# SDR REXA2024082000659

- Difficulty date: July 21, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 21,892 hours, 16,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 CROSSBEAM CORRODED. BETWEEN BL 0 AND LBL9  REMOVED AND REPLACED L/H 280 CROSSBEAM (P/N:CC670-34094JP-1S) IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01 AND 51-42-21-001-001-A01.BONDED DRAIN TUBE FROM LH FLOOR SILL @ FS280 IAW CRJ900 SRM 51-22-00-001-001-A01 APPLIED CIC AND PAINT ON L/H 280 CROSSBEAM IAW CRJ900 SRM 51-25-21-001-001-A01 AND 51-21-11-001-001-A01,
